Convergence Rates for Ill-posed Inverse Problems with an Unknown Operator

Johannes, Jan, Van Bellegem, Sébastien and Vanhems, Anne (2011) Convergence Rates for Ill-posed Inverse Problems with an Unknown Operator. Econometric Theory, 27 (3). pp. 522-545.

This is the latest version of this item.

[img]
Preview
Text
Download (197kB) | Preview
Official URL: http://tse-fr.eu/pub/22025
Item Type: Article
Language: English
Date: June 2011
Refereed: Yes
JEL codes: C14 - Semiparametric and Nonparametric Methods
C30 - General
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:06
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:22025
URI: http://publications.ut-capitole.fr/id/eprint/15006

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year